# SDR SWAA2022053105910

- Difficulty date: May 9, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED WS253.00 LT WING 2022-239498 / [01] REPLACED ANGLE TRAILING EDGE LOCATED WS253.00 LT WING IAW SRM B737-700 51-40-02;[02] REPLACED ANGLE TRAILING EDGE LOCATED WS253.00 LT WING IAW SRM B737-700 51-40-02 SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED ANGLE TRAILING EDGE LOCATED WS253.00 LT WING IAW SRM B737-700 51-40-02  SEE INDIVIDUAL SIGNOFFS BELOW
